# SDR UALA2013040802319

- Difficulty date: April 4, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 49,748 hours, 19,702 cycles
- Engine: Iae V2522A5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Liner
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NACELLE, HAS A FOUR INCH PATCH OF ACOUSTIC MATERIAL MISSING,  WORN AWAY AT 1 O`CLOCK POSITION.  REPAIRED IAW MT 71-006 AND SRM 54-10-00 REPAIR 15.
